# SDR USAAD99019

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Row 19-21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS AT ROWS 19 THROUGH 21 AND THE EMERGENCY LIGHTS ABOVE THE AFT FLIGHT ATTENDANT SEAT WERE INOPERATIVE.  (M)
